# SDR YENA2021111000746

- Difficulty date: November 3, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 490
- Aircraft time: 26,897 hours, 17,932 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Antenna
- Part number: S67200245
- Part serial: 5534291
- Condition: Failed
- Location: Ra-2-Receive
- Part time: 26,897 hours, 17,932 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2618, FLL-JAX(AIR TURN BACK). LANDING GEAR WARNING ANNUNCIATED WITH GEAR UP AT 5000 DURING THE CLIMB.  THE WARNING COULD NOT BE SILENCED.; REPLACED #2 R/A RECEIVER ANTENA IAW M/M 34-31-02, ACCOMPLISHED OPS CHECK, FOUND TO BE NORMAL.  SEE L/P# 3241737 ITEM #1 FOR AURAL WARNING SYSTEM.
